# SDR EE4Y2011052

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT STA 459 BETWEEN LONG 21R AND 22R SKIN DENTED.  FUSELAGE REPAIRED IAW MFG DWG SG09530001, VIEW D1, SHEETS 1 AND 3.
